Rucklidge, A.M. (2001) Global bifurcations in the Takens-Bogdanov normal form with D_4 symmetry near the O(2) limit. Physics Letters A, 284 (2-3). pp. 99-111. ISSN 0375-9601
Abstract
The dynamics of the normal form of the Takens-Bogdanov bifurcation with D_4 symmetry is governed by a one-dimensional map near the gluing bifurcation and near the O(2) integrable limit, rather than the three-dimensional map one would expect. This great simplification allows a quantitative description of the bifurcation sequence through which stability is transfered between invariant subspaces.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | Copyright © 2001 Elsevier Science Publishers B.V. This is an author produced version of an article published in Physics Letters A. This paper has been peer-reviewed but does not include the final publisher proof-corrections or journal pagination. |
Keywords: | gluing bifurcation, symmetry, chaos, magnetoconvection |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds) |
Depositing User: | A. M. Rucklidge |
Date Deposited: | 10 Feb 2006 |
Last Modified: | 27 Oct 2016 13:36 |
Published Version: | http://dx.doi.org/10.1016/S0375-9601(01)00276-6 |
Status: | Published |
Refereed: | Yes |
Identification Number: | 10.1016/S0375-9601(01)00276-6 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:993 |